GENERALIZED FORMS OF THE JACOBI EQUATION FOR STELLAR SYSTEMS
Authors: OMAROV, C H. T.; OMAROV, T. B.
Source: Astronomical and Astrophysical Transactions, Volume 22, Number 2, April 2003 , pp. 167-174(8)
Publisher: Taylor and Francis Ltd
Abstract:An application of the Jacobi equation to the dynamics of gravitating systems is considered. Generalized forms of the Jacobi equation for open stellar systems and for systems with physical collisions of stars are obtained. Some consequences of the derived equations are given.
Document Type: Research Article
Affiliations: Fessenkov Astrophysical Institute, 480020 Almaty, Kazakhstan
Publication date: 2003-04-01